淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-2606201316412500
中文論文名稱 一些第二類S-凸函數 Hadamard 型的不等式
英文論文名稱 Some Hadamard’s Inequalities for s-convex Functions in the second sense
校院名稱 淡江大學
系所名稱(中) 數學學系碩士班
系所名稱(英) Department of Mathematics
學年度 101
學期 2
出版年 102
研究生中文姓名 彭康睿
研究生英文姓名 Kang-Jui Peng
學號 600190127
學位類別 碩士
語文別 英文
第二語文別 中文
口試日期 2013-06-25
論文頁數 29頁
口試委員 指導教授-楊國勝
委員-張慧京
委員-曾貴麟
中文關鍵字 凸函數  s-凸函數  Hadamard型的不等式 
英文關鍵字 convex  s-convex function  Hadamard’s Inequalities 
學科別分類 學科別自然科學數學
中文摘要 我們建立一些第二類S-凸函數 Hadamard 型的不等式.
英文摘要 We establish some inequalities of Hadamard’s type for s-convex functions In the second sense.
論文目次 Some Hadamard’s Inequalities for s-convex Functions in the second sense.......................................... 1
Introduction.......................................... 1
Main Results.......................................... 2
一些第二類S-凸函數Hadamard 型的不等式...................... 15
介紹................................................... 15
主要的結論.............................................. 16
References (重要文獻)................................... 28
參考文獻 [1] W. W. Breckner, Stetigkeitsaussague fur eine Klasse Verallgemeinter konvexen functionen in topologischen linearen Raumen, Publ. Inst. Math. 23 (1978), 13-20.
[2] S. S. Dragomir, Two refinements of Hadarmard's inequalities, Coll. Sci. Pap. of the Fac. of Sci., Kragujevac(Yugoslavia), 11 (1990), 23-26.
[3] S. S. Dragomir, A mapping in connection to Hadamard's inequalities, An. Qster. Akad. Wiss. Math.-Nalur. (Wien), 128(1991), 17-20.
[4] S. S. Dragomir, Two mappings in connection to Hadamard's inequalities, J.Math. Anal. Appl. 167 (1992), 49-56.
[5] S. S. Dragomir, Some integral inequalities for differentiable convex functions, Contrib., Macedonian Acad. Sci. Arts, 13 (1) (1992), 11-16.
[6] S. S. Dragomir, On Hadarmard's inequalites for convex functions, Mat. Balkanica 6(1992), 215-222.
[7] S. S. Dragomir, A refinements of Hadamard's inequality for isotonic linear functionals, Tamkang J. Math. (Taiwan) 24 (1993), 101-106.
[8] S. S. Dragomir, J. E. Pecaric and J. Sandor, A note on the Jensen-Hadamard inequality, Anal. Num. Theor. Approx. 19 (1990), 29-34.
[9] S. S. Dragomir, N. M. Ionescu, Some remarks in convex functions, Anal. Num. Theor. Approx. 21 (1992), 31-36.
[10] S. S. Dragomir, N. M. Ionescu, Some integral inequalities for differentiable convex functions, Coll. Pap. of Sci. Kragujevac, 13 (1992), 11-16.
[11] S. S. Dragomir, S. Fitzpatrick, The Hadamard Inequalities For s-Convex Functions In The Second Sense, Demonstratio Mathematica, Vol. XXXII, No 4, 1999, 687-696.
[12] D. S. Mitrinovjc, J. E. Pecaric and A. M. Fink, Classical and New Inequalities in Analysis, Kluwer, Dordrecht, 1993.
[13] B. G. Pachpatte, On Some inequalities for convex functions, RGMIA Res/Coll.6(E)(2003), http://rgmia,vu,edu,au/v6(E)html.
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2013-07-01公開。
  • 同意授權瀏覽/列印電子全文服務,於2013-07-01起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信